Concerns about Gardasil vaccine
Has anyone else heard about girls fainting after receiving the Gardasil vaccine? It seems to be quite common, and they actually recommend that Gardasil recipients be kept seated or lying down for 15 minutes after receiving the shot.
But there have been other side effects reported--you can find them in VAERS, the government database (run by the CDC and the FDA) that monitors vaccine safety. And recently there was a story in the Dallas Morning News about a 14-year-old girl who experienced headaches, fainting, and stiff joints after receiving the second shot of her three-dose Gardasil vaccine series. A few weeks later, she had a seizure and was eventually diagnosed with epilepsy. Her mother looked at the reports of Gardasil side effects in VAERS, and she's now convinced that the Gardasil shots caused her daughter's health problems. So far, the CDC says it has not found a "causal link" between Gardasil and the serious side effects that are listed on VAERS. Do any of you have any Gardasil side effects to report?